University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Zweimueller, R"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 17.

Article

Zweimueller, R and Kocheim, D (2011) A joint limit theorem for compactly regenerative ergodic transformations STUDIA MATHEMATICA, 203 (1). pp. 33-45.

Zweimueller, R (2011) Measure preserving extensions and minimal wandering rates ISRAEL JOURNAL OF MATHEMATICS, 181 (1). pp. 295-303.

Zweimueller, R (2009) Measure preserving transformations similar to Markov shifts Israel J. Math. 2009, 173 (1). pp. 421-443.

Zweimueller, R, Keller, G and Bardet, J-B (2009) Stochastically stable globally coupled maps with bistable thermodynamic limit Comm. Math. Phys. 292 (2009), no. 1, 237–270, 292 (1). pp. 237-270.

Zweimueller, R (2008) Waiting for long excursions and close visits to neutral fixed points of null-recurrent ergodic maps Fund. Math. 2008, 198 (2). pp. 125-138.

Zweimueller, R (2008) Infinite measure preserving transformations with compact first regeneration J. Anal. Math., 103. pp. 93-131.

Zweimueller, R (2008) Poisson suspensions of compactly regenerative transformations Colloq. Math., 110 (1). pp. 211-225.

Zweimueller, R (2007) Mixing limit theorems for ergodic transformations J. Theoret. Probab. 2007, 20 (4). pp. 1059-1071.

Zweimueller, R (2006) Asymptotic orbit complexity of infinite measure preserving transformations Discrete Contin. Dyn. Syst., 15 (1). pp. 353-366.

Zweimueller, R and Thaler, M (2005) Distributional limit theorems in infinite ergodic theory Probab. Theory Related Fields 2006, 135 (1). pp. 15-52.

Zweimueller, R (2005) Invariant measures for general(ized) induced transformations Proc. Amer. Math. Soc., 133 (8). pp. 2283-2295.

Zweimueller, R (2004) Hopf's ratio ergodic theorem by inducing Colloq. Math., 101 (2). pp. 289-292.

Zweimueller, R (2004) Uniqueness of the maximal function in the ratio ergodic theorem Illinois J. Math., 48 (4). pp. 1259-1265.

Aaronson, J, Thaler, M and Zweimueller, R (2004) Occupation times of sets of infinite measure for ergodic transformations as in: Ergodic Theory Dynam. Systems 25 (2005), no. 4, 959--976..

Zweimueller, R (2004) Kuzmin, coupling, cones, and exponential mixing Forum Math. 16 (2004), no. 3, 447–457, 16 (3). pp. 447-457.

Zweimueller, R, Aaronson, J, Sarig, O and Denker, M (2004) Aperiodicity of cocycles and conditional local limit theorems Stoch. Dyn., 4 (1). pp. 31-62.

Zweimueller, R (2004) S-unimodal Misiurewicz maps with flat critical points Fund. Math., 181 (1). pp. 1-25.

This list was generated on Sat Sep 23 11:13:34 2017 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800